# SDR UALA2011040801700

- Difficulty date: April 8, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 69,451 hours, 26,413 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIVE UNITS TRIM IN CRUISE.  ACCOMPLISH SPOILER SYSTEM OPERATIONAL CHECK, AILERON SYSTEM OPERATIONAL CHECK, FLAP SYSTEM OPERATIONAL CHECK AND ELEVATOR OPERATIONAL CHECK.  ACCOMPLISHED OPERATIONAL CHECK OF EACH SYSTEM AND ALL CHECKS PASSED.  NO FAULTS OR MESSAGES DISPLAYED.
